These stomach cramps are killing me, feels like labor pains. Any helpful hints out there to help get rid of them
Since severe colon problems can be a side effect if you also have diareah with the cramping call your doctor right away. If not, a hot pad helped me. I used the kind you can heat in the microwave. I hope you feel better soon.
Looks like stomach pain on its own can be a danger sign too, not just with or without diarrhea -- and bloody stools is a 3rd possible sign. http://www.yervoy.com/patient/side-effects.aspx
2 primaries; lung/brain mets in past; paratracheal lymph node currently; participating in Opdivo/Lirilumab trial
Pink, wish I knew something that might ease your painful stomach crams.
On the safety side, not giving you medical advice but Yervoy.com says "stomach pain (abdominal pain) or tenderness" ... can be symptom of Yervoy-induced colitis.
Have you run this (new?) symptom of painful stomach cramps by your oncologist? "Call your healthcare provider if you have any signs or symptoms or they get worse. Even seemingly mild symptoms can lead to severe or even life-threatening conditions if not addressed. Do not try to treat symptoms yourself."
Maybe you've already checked with your oncologist? I hope you have and I hope you get some relief.
Any severe symptoms, especially abdominal pain, should be reported to your oncologist immediately. Some hospitals that administer yervoy have a 24/7 Yervoy nurse-specialist available. Perhaps your institution does. Just recently, someone posted here about BMS's new patient education/help program. You have to register online but once you do you can get 24/7 assistance. Here is the original post:
"Bristol Myers has started a new patient education and support program for anyone on yervoy and its free. you can enroll from home at https://yervoyyesprogram.com The program assigns you a nurse that you can call 24/7 with any questions about the drug or side effects. As a former melanoma nurse I looked through it and it looks like a good program for patients who have questions and need to talk to someone."
The bottom line-- don't tough it out! Get professional help immediately.
Pink, even steroids didn't help, then one dose of Remicade didn't. Only after my second infusion, of a Remicade a few weeks after the first, did I get complete relief. PM me if u want.
Don't Stop Believing
My. Husband had them too- take Benadryl. He had stopped ibenadryl for his rash and the cramps started so he took Benadryl again daily. He had lots of gas with no diarrhea . Stopped drinking milk and eating ice cream. No problems now and he just had his 4th infusion of 10 mg per kg. hope that helps.
Pink, I am jsut now seeing this, and hoping that you have since spoken with your Dr about these symptoms... How are you doing now??
If this online community is valuable to you, please consider making a tax-deductible gift to support the MRF.
Get updates on melanoma research, education & advocacy
-View the Melanoma Patient Guide
-Questions to Ask Your Doctor
-Email the MRF Nurse
-Get matched with a Phone Buddy
-View the Melanoma Glossary
Meet and talk to others about melanoma in our forums:
See also: History of the MPIP Forum
–Ocular Melanoma Forum
RIDE through Sunshine Canyon (multiple times!), ROCK out at a concert after the ride and RALLY with other melanoma advocates in the iconic foothills of the Rocky Mountains!
Conquer melanoma and Ride. Rock. Rally. in Sunshine Canyon!
1411 K Street, NW Suite 800
Washington, DC 20005
(800) 673-1290 Office
(202) 347-9678 Fax
The Melanoma Research Foundation (MRF) is leading the melanoma community to transform melanoma from one of the deadliest cancers to one of the most treatable through research, education and advocacy.
The Melanoma Research Foundation is a 501(c)(3) non-profit organization.